3 doctors weighed in:

Went to the bathroom an had brown from my vagina it's been two days now and I have 4 more birth control pills to take before i get my period?

3 doctors weighed in
Dr. Paul Neumann
Gynecology
1 doctor agrees

In brief: Breakthrough bleed

Irregular or "breakthrough" bleeding is not uncommon on birth control pills .
Keep taking your pill as prescribed. It usually goes away. If it continues or other symptoms occur such as odor or itching, see your doctor to rule out other problems such as an infection.

In brief: Breakthrough bleed

Irregular or "breakthrough" bleeding is not uncommon on birth control pills .
Keep taking your pill as prescribed. It usually goes away. If it continues or other symptoms occur such as odor or itching, see your doctor to rule out other problems such as an infection.
Thank
Dr. Kristi Kohl
Family Medicine

In brief: Spotting

Spotting occurs occasionally with birth control pills.
Sometimes stress, an infection or intercourse can cause it. It may also occur if you take a pill late. If you are taking your pill the same time every day and you have spotting for several months, you may want to talk to your doctor about increasing the estrogen component of the pills.

In brief: Spotting

Spotting occurs occasionally with birth control pills.
Sometimes stress, an infection or intercourse can cause it. It may also occur if you take a pill late. If you are taking your pill the same time every day and you have spotting for several months, you may want to talk to your doctor about increasing the estrogen component of the pills.
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available